It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board

  • Gas stuck in chest, gnawing for 3 years, has now changed place

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-20-2014, 10:46 AM   #1
    eufori
    Newbie
    (male)
     
    Join Date: Nov 2014
    Posts: 1
    eufori HB User
    Gas stuck in chest, gnawing for 3 years, has now changed place

    For about 3 years I’ve had this gnawing sensation in my chest. It feels like gas might be stuck in the oesophagus, because when I burp, it goes away for a while. I’ve tried antacids, had a gastroscopy done, been tested for different things including h. pylori, where they found nothing. Antacids didn’t help, except from the occasional time I get some slight reflux after eating.

    Now, the last 3 days the sensation from the chest has gone away. And I feel normal hunger in the pit of my stomach like I used to before. However, the sensation has also moved down, right around or below solar plexus in the middle. And as before, when I burp it is relieved for a short while, but then it comes back and clearly so. But compared to the gnawing in the chest, it is actually quite possible to live with.

    I’m just curious if anyone can guess what this is based on what I’ve written here.

    I used to reflux more before. Then I became a vegetarian for about 1.5 year, quit milk and soda, but the problem happened (at least to the extent I became aware of it) a couple months after I was food poisoned two days in a row in Brazil.

    It couldn’t have been an STD since I hadn’t had sex at that point. However, I received and gave oral sex to a girl 5 days ago. Could there have come down any bacteria that has beneficial effects in my stomach? o.O

    Tomatoes has always made the sensation a lot worse for some hours.

    Side note: I read somewhere that if you take Hydrochloric acid-caps you’re supposed to feel a warmth in the stomach between 1-5 pills, and I haven’t felt anything even if I haven taken 5 of them.

    Side note: The last two weeks I have also been on Tamsulosin (for a prostate issue) which is a specific alpha-inhibitor. I'm 25 and th gut/prostate issue started to occur about the same time.

    Does anyone have a remote idea what it can be?

    Last edited by eufori; 11-20-2014 at 10:47 AM.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:13 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!